| Model Number |
7210812S |
| Medical Device Problem Code |
Failure to Deliver Energy (1211)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
| Date of Event |
08/19/2020
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported the vulcan generator had no output power.No case reported; therefore, there was no patient involvement.All available information has been disclosed.If additional information should become available, a supplemental report will be submitted accordingly.
Additional Manufacturer Narrative
H10, h3, h6: the device was received for evaluation.There was no relationship found between the returned device and the reported incident.A visual inspection was performed on the product and no issue was observed.Complaint of power output failure could not be reproduced.Unit failed on power up with alarm but no error message.Functional testing could not be performed since the unit failed self test on power up.No power output tests were possible.The complaint was not confirmed and the root cause could not be determined since the reported malfunction could not be duplicated during the product evaluation process.Please refer to the instructions for use for recommendations on proper use of the device and potential troubleshooting methods to prevent future reoccurrence of the reported event.A review of the device history records showed there were no indications to suggest that the product did not meet manufacturing specification or would not be able to perform as intended.A complaint history review concluded this was a repeat issue.